# SDR CALA2013090591029

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 94,386 hours, 14,941 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cooling Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE 'FWD EQPT VAL` DISPLAYED.  EQUIPMENT COOLING 'VALVE' LIGHT ILLUMINATED.'STBY' SELECTED & 'VALVE' LIGHT REMAINED ILLUMINATED.  ON RETURN TO BLOCKS VALVE LIGHT ON CONTINUOUS.  SHUT PACKS & MOVED TO STBY & AUTO VALVE LIGHT RESPONDED NORMALLY WITHIN DESIGNATED 30 SECONDS.  CLEANED & RESET RELAY K1325 & RESET ENGINE REPLACED CARDS ON P50 130365ALL T-S ACCOMPLISHED IAW MM. FIG 105 OPERATION NOW NORMAL.
